Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tremor in voice and hands, and palpitation after taking Asthalin. Want to know a substitute for it.

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
I want to know a substitute for asthalin respules. In fact, my wife nebulized herself with 3 doses of 2.5ml asthalin. Now, she is having some tremor in voice and hands. Also, she is having some palpitation.
Posted Thu, 19 Apr 2012 in Asthma and Allergy
Answered by Dr. Hema Yadav 31 minutes later

Thanks for the query.

Asthalin respules contain Salbutamol which is a bronchodilator with known minor side effects like tremors and palpitations. Infact tablet form of the same medicine can also cause this side effects. But this side effect is dose related and resolve on its own after stopping the medicine.

The alternative safer bronchodilator is Ipratropium bromide also available as ipravent respules or solution form nebulisation.

But please remember that all medications have some side effects and should be taken only as per your doctors advice and dosage prescribed. Since your wife has taken thrice the dosage recommended she is having a problem, so kindly consult your doctor promptly if her breathlessness, cough and other symptoms are not relieved by the current medication.

Hope I have answered your query. I'll be available for any follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor